MTPenny, if some of the meds you were taking were to improve your insulin sensitivity, you may still need them. The insulin is probably what made your blood glucose drop too low, as when you cut back on the carbs you eat, you don't need as much insulin to deal with it.
I am not trying to be rude but if you have never read Wheat Belly maybe you should. I have also gotten a response about why my blood sugar is high. It is the fatty acids that have been stored in my fat that is working its way into the blood stream. Once my weight loss tapers down or off my blood sugars will go back to normal. In fact Wheat does effect diabetes. I was taking 3 diabetic medications including insulin and I am no longer on any of them. The high sugars were not even close to 180. Cutting out wheat, gluten free foods and grain products may have been the best thing I ever did for my health.
do talk to your doctor about this. keep in mind that wheat belly is designed for people who have issues with wheat gluten, which doesn't have any more to do with diabetes than if you cut out nuts or dairy if you were allergic to those. i mean, sure, you may pay more attention to the labels on things, but again, you're talking about things that don't have any more to do with diabetes than what color shirt you're wearing.
Fitness Minutes: (5,920)
3,789 4/14/13 2:04 A
What is an average day's menu for you?
Fitness Minutes: (41,531)
27,128 4/13/13 9:29 P
I would be inclined to talk with your Dr about it, and/or a Dietitian.
Without being too familiar with Wheat Belly, I kinda wonder if you have decreased your carbs TOO much. You still need some, but healthy ones, with each meal. I also understand that this method of eating includes a high fat consumption???
I am just wondering if anyone else has this issue. I started off really good with Wheat Belly and I was on my diabetic medications but started getting really really low with my blood sugar so I quit taking. Now it seems that my sugars are starting to creep up. I have not cheated at all, that I know of conciously. I am losing inches a lot, weight is slow. I have been on it for 3 weeks. Any suggestions? Do I need to go back on the diabetic meds? I really don't want to because of the nasty side effects. Any help would be greatly appreciated!!!! should have added...tonight it is 168....and in the mornings it is about 150...when on meds...it was dropping to 84.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.